# SDR GN0A12282010

- Difficulty date: December 28, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 33,640 hours, 44,005 cycles
- Engine: Pwa PW118B
- Propeller: Hamstd 14RF9
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 211C117183
- Part serial: 673
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 12423-1 BKL-EVE:  AFTER TAKEOFF FROM BKL, CREW SELECTED ON THE LEADING EDGE PNEUMATIC DE-ICING SYSTEM.  THE RIGHT OUTBOARD BOOT FAIL LIGHT ILLUMINATED ALTHOUGH THE CREW REPORTED THE BOOT APPEARED TO INFLATE.  THE AIRCRAFT RETURNED TO BKL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT OUTBOARD BOOT PRESSURE SWITCH HAD FAILED.  THE SWITCH WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
